# SDR DHL2001362028

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A4 CHECK NR 2 ENG EXHAUST NOZZLE CHAFFED THROUGH AT 8 O'CLOCK POSITION. REMOVED AND REPLACED NR 2 ENG EXHAUST NOZZLE PER  A300 MM 78-00-00
